Comparison Functions and Fixed Point Results in Partial Metric Spaces
Nawab Hussain,
Zoran Kadelburg,
Stojan Radenović and
Falleh Al-Solamy
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
The aim of this article is to clearly formulate various possible assumptions for a comparison function in contractive conditions and to deduce respective (common) fixed point results in partial metric spaces. Since standard metric spaces are special cases, these results also apply for them. We will show by examples that there exist situations when a partial metric result can be applied, while the standard metric one cannot.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/605781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/605781.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:605781
DOI: 10.1155/2012/605781
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().